电子学报
 首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  综合信息  |  联系我们  |  致谢审稿人 | CJE
电子学报  2018, Vol. 46 Issue (9): 2173-2180    DOI: 10.3969/j.issn.0372-2112.2018.09.018
学术论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
基于拉丁方的GF(p)上q元旋转对称弹性函数的新构造
杜蛟1,2, 刘春红3, 张恩3, 尚玉婧1,2, 董乐1,2
1. 河南师范大学数学与信息科学学院, 河南新乡 453007;
2. 河南师范大学大数据统计分析与优化控制河南省工程实验室, 河南新乡 453007;
3. 河南师范大学计算机与信息工程学院, 河南新乡 453007
New Constructions of q-Variable Rotation Symmetric Resilient Functions Based on Latin Square Over GF(p)
DU Jiao1,2, LIU Chun-hong3, ZHANG En3, SHANG Yu-jing1,2, DONG Le1,2
1. College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China;
2. Henan Engineering Laboratory for Big Data Statistical Analysis and Optimal Control, Henan Normal University, Xinxiang, Henan 453007, China;
3. College of Computer and Information Engineering, Henan Normal University, Xinxiang, Henan 453007, China

版权所有 © 2012 《电子学报》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn
京ICP备12041980号-1